# SDR CA971015018

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2560 · Emergency Equipment
- Part: Mask
- Part number: 289705
- Condition: Separated
- Location: Inhale Bag
- Component: Scott, 28970127
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: I, B, G

## Discrepancy

(CAN) TWO EXAMPLES OF BAG SEPARATION AT THE ULTRASONIC BOND BETWEEN THE INLET CHECK RING AND THE BASE. THIS ALLOWED THE INHALATION BAG TO SEPARATE FROM THE UNIT. FOUND DURING DEPLOYMENT WHEN PULLED ON THE BAG TO OPEN THE FLOW VALVE.
